View More View Less
  • 1 Faculty of Sciences Dhar El Mahraz, P.O. Box 1874 Atlas-Fes, Sidi mohamed ben Abdellah University, Morocco
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

Abstract

Let K = ℚ(α) be a number field generated by a complex root α of a monic irreducible polynomial f(x) = x 24m, with m ≠ 1 is a square free rational integer. In this paper, we prove that if m ≡ 2 or 3 (mod 4) and m ≢∓1 (mod 9), then the number field K is monogenic. If m ≡ 1 (mod 4) or m ≡ 1 (mod 9), then the number field K is not monogenic.

  • [1]

    Ahmad, S., Nakahara, T. and Husnine, S. M., Power integral bases for certain pure sextic fields, Int. J. of Number Theory, 8v:10 (2014), 2257- 2265.

    • Search Google Scholar
    • Export Citation
  • [2]

    Ahmad, S., Nakahara, T. and Hameed, A., On certain pure sextic fields related to a problem of Hasse, Int. J. Alg. and Comput., 26(3) (2016), 577-583.

    • Search Google Scholar
    • Export Citation
  • [3]

    Hameed, A. and Nakahara, T., Integral bases and relative monogenity of pure octic fields, Bull. Math. Soc. Sci. Math. Roumanie, 58(106) (2015), 419-433.

    • Search Google Scholar
    • Export Citation
  • [4]

    Cohen, H., A Course in Computational Algebraic Number Theory, GTM 138, Springer-Verlag Berlin Heidelberg (1993)

  • [5]

    El Fadil, L., Computation of a power integral basis of a pure cubic number field, Int. J. Contemp. Math. Sci., 2(13-16)(2007), 601-606.

  • [6]

    El Fadil, L., On Power integral bases for certain pure number fields (preprint).

  • [7]

    El Fadil, L., On Newton polygon’s techniques and factorization of polynomial over henselian valued fields, J. of Algebra and its Appl. (2020), doi:S0219498820501881

    • Search Google Scholar
    • Export Citation
  • [8]

    El Fadil, L., Montes, J. and Nart, E., Newton polygons and p-integral bases of quartic number fields, J. Algebra and Appl., 11(4) (2012), 1250073.

    • Search Google Scholar
    • Export Citation
  • [9]

    Funakura, T., On integral bases of pure quartic fields, Math. J. Okayama Univ., 26(1984), 27-41.

  • [10]

    GaÁl, I., Power integral bases in algebraic number fields, Ann. Univ. Sci. Budapest. Sect. Comp., 18 (1999), 61-87.

  • [11]

    GaÁl, I., Diophantine equations and power integral bases, Theory and algorithm, Second edition, Boston, Birkhäuser, 2019.

    • Export Citation
  • [12]

    GaÁl, I., Olajos, P. and Pohst, M., Power integral bases in orders of composite fields, Exp. Math., 11(1) (2002), 87-90.

  • [13]

    GaÁl, I. and Remete, L., Binomial Thue equations and power integral bases in pure quartic fields, JP Journal of Algebra Number Theory Appl., 32(1) (2014), 49-61.

    • Search Google Scholar
    • Export Citation
  • [14]

    GaÁl, I. and Remete, L., Power integral bases and monogenity of pure fields, J. of Number Theory, 173 (2017), 129-146.

  • [15]

    Hasse, H., Zahlentheorie, Akademie-Verlag, Berlin, 1963.

  • [16]

    Hensel, K., Theorie der algebraischen Zahlen, Teubner Verlag, LeipzigBerlin, 1908.

  • [17]

    Motoda, Y., Nakahara, T. and Shah, S. I. A., On a problem of Hasse, J. Number Theory, 96 (2002), 326-334.

  • [18]

    Narkiewicz, W., Elementary and Analytic Theory of Algebraic Numbers, Third Edition, Springer, 2004.

    • Export Citation
  • [19]

    Ore, O., Newtonsche Polygone in der Theorie der algebraischen Korper, Math. Ann., 99 (1928), 84-117.

  • [20]

    Pethö, A. and Pohst, M., On the indices of multiquadratic number fields, Acta Arith., 153(4) (2012), 393-414.

  • [21]

    Dedekind, R., Über den Zusammenhang zwischen der Theorie der Ideale und der Theorie der hoheren Kongruenzen, Göttingen Abhandlungen, 23 (1878), 1-23.

    • Search Google Scholar
    • Export Citation